# SDR AALA202506051135

- Difficulty date: June 3, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A321-231
- Aircraft serial: 7539
- Aircraft time: 25,183 hours, 10,045 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320193
- Part serial: 101755
- Condition: Cracked
- Location: Zone 200
- Part time: 5,449 hours, 2,294 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SFO DUE TO THE FLIGHT CREW REPORTING THAT THE FLIGHT DECK LEFT HAND WINDSHIELD CRACKED DUE TO A POSSIBLE BIRD STRIKE WHILE THE AIRCRAFT WAS ACCELERATING THRU 300 KNOTS AT 1000 FEET. THE AIRCRAFT LANDEDC SAFELY AT SFO WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE WINDSHIELD PER TASK CARD 26L21056001.
